I quit my anti-depressant a week ago and now...
...I've lost almost 10lbs and I can't sleep at night (or during the day).
On the bright side, I'm having more "OK" days now and my anxiety/depression isn't that bad without it.
However, I'm starting to get behind on sleep (this has been my sleep aid for 7 months now) and its starting to take its toll on me. I'm also looking like a skeleton now...Which is NOT COOL.
Should I start it back up?
The drug is called Mirtazapine.
What happened: I was randomly assaulted from behind in June of 2011. I was knocked unconscious for an unknown amount of time (less than 30 minutes) and have no memory of the event. CT scan showed contusion and hematoma of the left frontal lobe. I spent 3 days in the hospital. Diagnosed with Post-Concussion Syndrome in September 2011. Currently have Medicaid and SSI.
Current symptoms: Brain fog, anxiety, panic attacks, memory issues, confusion, problems with spontaneity, sensitive to loud noises, trouble thinking, problems with producing speech, spacing out, word finding difficulties, tinnitus in both ears, random tingling in different parts of my head and many other things that I can't explain. I'm very easily overloaded which makes it nearly impossible to watch TV or use the computer.
If I could tell the world just one thing
It would be that we're all OK.
And not to worry 'cause worry is wasteful
And useless in times like these.